MAUDE Adverse Event Report: ZIMMER DENTAL RETAINING 2.5MM HEX DRIVE R LATCHLOCK; DENTAL DRIVER TOOL

ZIMMER DENTAL RETAINING 2.5MM HEX DRIVE R LATCHLOCK; DENTAL DRIVER TOOL
Catalog Number RHD2.5
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A1: patient identifier unknown / not provided.A2: age and date of birth unknown / not provided.A3: patient sex unknown / not provided.A4: weight unknown / not provided.B3: date of event unknown / not provided.Customer has indicated that the product is in process of being returned to zimvie for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during a procedure, the driver broke at the tip.The patient is fine and the procedure was completed with another device.
 
Event or Problem Description
This report is being submitted to retract the initial report, mfr report number 0002023141-2025-02426 that was submitted on september 5, 2025 as this event had already been submitted and is a duplicate of mfr report number 0002023141-2025-02299 that was submitted on august 21, 2025.
 
Additional Manufacturer Narrative
This report is being submitted to relay corrected data and additional information.Correction: the initial report, mfr report number 0002023141-2025-02426 that was submitted on september 5, 2025 is a duplicate of mfr report number 0002023141-2025-02299 that was submitted on august 21, 2025.Therefore, this supplemental mw is being submitted as a retraction due to duplication of mfr report number 0002023141-2025-02299.All details associated with this event will be processed and completed under 0002023141-2025-02299.Therefore, no additional reports will be submitted under mfr report number 0002023141-2025-02426.The following sections are being reported: b4: date of this report was updated.B5: event description was updated.G3: date received by manufacturer was updated.G6: type of report was updated.H2: type of follow up was updated.H6: type of investigation codes were added: 4111.H6: investigation findings code was added: 3221 h6: investigation conclusions code was added: 4315.H10: narrative/data was updated.

Brand Name
RETAINING 2.5MM HEX DRIVE R LATCHLOCK
Common Device Name
DENTAL DRIVER TOOL
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key22977347
Report Number0002023141-2025-02426
Device Sequence Number18484444
Product Code NDP
UDI-Device Identifier00889024016705
UDI-Public(01)00889024016705(17)991231(10)2120012832
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
EXEMPT
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberRHD2.5
Device Lot Number2120012832
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/05/2025
Supplement Report FDA Received Date11/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/23/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic